# SDR UIEA2019042603979

- Difficulty date: April 25, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 104,754 hours, 20,383 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 6240665
- Part serial: 037C3282
- Condition: Failed
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R FWD WINDOW EICAS IN FLIGHT. 1 RESET PER QRH. MSG REAPPEARED, R FWD WINDOW HEAT SWITCH WAS TURNED OFF.( R FWD & L SIDE WINDOW HEAT CONTROL UNIT FAILED ON BITE PROCEDURE R/R CONTROL UBIT IAW AMM 30-41-01. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. )
